# SDR P5CA9500641

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 1245 RBL 108 RIGHT WING GEAR WHEEL WELL.  REPAIRED PER BOEING SRM 53-10-07 FIG 16.
